Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 20, 2014Macon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 20, 2014, 6:13 PM EDT for Macon County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2014, 6:13 PM EDT (22:13 UTC)
Expired
Jun 20, 2014, 6:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Macon County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WWUS82 KFFC 202213
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT FRI JUN 20 2014

GAZ080-093-202245-
613 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON AND TAYLOR COUNTIES UNTIL 645 PM EDT...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERAL STRONG THUNDERSTORMS NEAR GARDEN VALLEY...MOVING SOUTHEAST 
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MACON AND TAYLOR COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HICKS...POTTERVILLE...REYNOLDS...
GARDEN VALLEY...WHITEWATER STATE PARK...FOUNTAINVILLE...BARTLETT...
IDEAL...MONTEZUMA AND OGLETHORPE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3227 8422 3229 8422 3230 8424 3246 8425
      3259 8411 3237 8395 3225 8405
TIME...MOT...LOC 2213Z 331DEG 7KT 3246 8414

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 20, 2:59 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 20, 2:59 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT FRI JUN 20 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
UPPER RIDGE HAS BEGUN SHIFTING TO THE SOUTHWEST...LOSING ITS GRASP
ON THE AREA. UNLIKE YESTERDAY WHERE ACTIVITY SEEMED CONFINED TO
NORTH GEORGIA...WITH NO PARTICULAR FOCUS FOR DEVELOPMENT
TODAY...HAVE CONTINUED SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA
THROUGH TONIGHT. ALREADY HAVE GOOD THUNDERSTORM COVERAGE IN THE
GREATER ATL METRO AREA AND IN THE SE CWA. MAIN CONCERNS WILL BE
DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING. SOME STORMS MAY BE
STRONG TO SEVERE. HEAVY RAIN IS ALSO A CONCERN...AND WITH LITTLE
OVERALL MOVEMENT TO THESE STORMS...LOCALIZED FLOODING MAY BE
POSSIBLE.

EXPECT BETTER CHANCES FOR THUNDERSTORMS ON SATURDAY WITH THE HIGH
RETREATED FROM THE AREA AND AS A SHORT WAVE APPROACHES FROM THE
NORTH. FRONTAL BOUNDARY IS EXPECTED TO SINK SOUTHWARD THROUGH THE
TENNESSEE VALLEY...AND APPROACH NORTH GEORGIA. THERE IS SOME
QUESTION ABOUT HOW FAR SOUTH IT WILL MAKE IT SATURDAY...BUT THERE IS
AMPLE ENOUGH MOISTURE ACROSS THE AREA TO SUPPORT SCATTERED
THUNDERSTORMS. AS SURFACE LOW MOVES OFF THE CAROLINA COAST INTO
SUNDAY...THE INFLUENCE OF THE FRONT WILL BE SEEN MORE ACROSS CENTRAL
GEORGIA...AND HAVE KEPT POPS HIGHEST THERE AND ALONG THE EASTERN CWA
BORDER AS A RESULT. DIURNALLY DRIVEN TRENDS IN COVERAGE
EXPECTED...WITH ALL OR MOST OF THE ACTIVITY DIMINISHING INTO THE
OVERNIGHT HOURS SATURDAY NIGHT AND SUNDAY NIGHT.

HAVE GENERALLY GONE WITH A GUIDANCE BLEND FOR TEMPERATURES. CLOUD
COVER AND PRECIPITATION ACTIVITY WILL KEEP HIGHS A DEGREE OR TWO
COOLER THAN WHAT THE AREA HAS SEEN THE LAST FEW DAYS...AND EXPECT
THIS CLOSER-TO-SEASONAL-NORMS TREND TO CONTINUE INTO THE EXTENDED
PERIODS.

31

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO SIGNIFICANT CHANGES MADE FOR THE LONG TERM FORECAST GRIDS AT THIS
TIME. LATEST MODEL RUNS CONTINUE TRENDS OUTLINED IN PREVIOUS LONG
TERM FORECAST DISCUSSION BELOW.

20

PREVIOUS LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...

THE UPPER LEVEL FLOW BECOMES WNW BY SATURDAY NIGHT AND CONTINUES INTO
MONDAY AND THEN BECOMES WSW INTO THURSDAY WITH THE UPPER PATTERNS
SLIGHTLY DIFFERENT BETWEEN THE GFS AND EUROPEAN THURSDAY AND FRIDAY.
THIS WILL GIVE POTENTIAL FOR SHORT WAVE ENERGY TO MOVE ACROSS THE
AREA. A STATIONARY FRONT OR SURFACE TROUGH IS FORECAST TO BE ACROSS
CENTRAL GA OR SO SUNDAY AND MONDAY BEFORE DISSIPATING. AMPLE MOISTURE
AND INSTABILITY IS FORECAST ACROSS THE AREA THROUGH MUCH OF THE
EXTENDED PERIOD WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
EXPECTED...MOST SO FROM MONDAY ON...AND MOST SO DURING THE AFTERNOON
AND EVENING.

TEMPERATURES VARYING ONLY SLIGHTLY WITHIN A FEW DEGREES OF NORMAL.

BDL

&&

AVIATION...
18Z UPDATE...
SHOWERS AND THUNDERSTORMS ALREADY DEVELOPING ACROSS THE AREA THIS
AFTERNOON. HAVE CONTINUED MENTION OF VCSH AT ALL TAF SITES...AND
WILL CONTINUE TO MONITOR TO SEE IF A TEMPO FOR -TSRA IS NECESSARY.
NW WINDS EXPECTED THROUGH THE PERIOD...DIMINISHING TO NEAR CALM
OVERNIGHT...AND INCREASING TO 8-10KT BY LATE MORNING SATURDAY.
COVERAGE CONFIDENCE FOR CONVECTION IS HIGHER FOR SATURDAY...AND
HAVE INCLUDED A PROB30 FOR 19-23Z FOR -TSRA.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  94  69  93 /  20  20  20  30
ATLANTA         73  90  71  90 /  20  30  20  20
BLAIRSVILLE     65  85  64  86 /  20  30  20  30
CARTERSVILLE    69  90  67  89 /  20  30  20  20
COLUMBUS        74  95  73  93 /  20  30  20  30
GAINESVILLE     71  90  70  89 /  20  30  20  30
MACON           70  95  70  93 /  20  30  20  30
ROME            69  89  67  89 /  20  40  20  20
PEACHTREE CITY  69  91  68  91 /  20  30  20  20
VIDALIA         73  96  73  93 /  20  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....20
AVIATION...31
Hazardous weather outlook, Jun 20, 11:00 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI JUN 20 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI JUN 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
OVERNIGHT.

WEATHER HAZARDS EXPECTED..
STRONG GUSTY WINDS...FREQUENT LIGHTNING...BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY
MAINLY DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. SOME STRONG TO
SEVERE STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 20, 3:54 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT FRI JUN 20 2014

GAZ052-053-066-202030-
354 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN NORTHERN TROUP...SOUTHWESTERN COWETA AND SOUTHEASTERN HEARD
COUNTIES UNTIL 430 PM EDT...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST EAST OF POWERS CROSSROADS. ANOTHER
STRONG STORM WAS LOCATED JUST WEST OF CORINTH...BOTH MOVING SOUTH AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TROUP...COWETA AND HEARD COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HARRISONVILLE...CORINTH AND HOGANSVILLE.

&&

LAT...LON 3328 8486 3318 8486 3308 8497 3323 8500
      3334 8496
TIME...MOT...LOC 1953Z 348DEG 10KT 3331 8496 3322 8497
Special weather statement, Jun 20, 4:24 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT FRI JUN 20 2014

GAZ104-105-202100-
424 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 45 MPH WINDS IN SUMTER AND DOOLY COUNTIES UNTIL 500 PM
EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR THE FLINT RIVER WMA...MOVING SOUTH
AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SUMTER AND DOOLY COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FLINT RIVER WMA...PENNINGTON...METHVINS...
DRAYTON...LAMAR...HUNTINGTON...COBB...LESLIE AND DESOTO. MOVE
INDOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3216 8410 3215 8397 3203 8394 3202 8396
      3192 8392 3191 8393 3191 8420
TIME...MOT...LOC 2023Z 003DEG 8KT 3210 8402
Special weather statement, Jun 20, 5:09 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT FRI JUN 20 2014

GAZ055-202145-
509 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CLAYTON COUNTY UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR MORROW...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CLAYTON COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE FORT GILLEM...LAKE CITY...MORROW...
RIVERDALE...FOREST PARK...JONESBORO...LAKE SPIVEY...IRONDALE...
LOVEJOY...JW SMITH RESERVOIR AND BONANZA.

&&

LAT...LON 3363 8433 3355 8428 3354 8429 3349 8428
      3344 8429 3344 8435 3342 8436 3341 8438
      3343 8441 3345 8438 3347 8438 3350 8442
      3355 8444 3355 8446 3361 8446
TIME...MOT...LOC 2109Z 348DEG 9KT 3355 8434
Special weather statement, Jun 20, 5:34 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT FRI JUN 20 2014

GAZ092-093-104-202200-
534 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...SCHLEY AND MACON COUNTIES UNTIL 600 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF FOUNTAINVILLE...MOVING
SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER...SCHLEY AND MACON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE FOUNTAINVILLE...BUMPHEAD...
ANDERSONVILLE...ANDERSONVILLE NATIONAL HISTORIC SITE...
PENNINGTON...METHVINS AND NEW ERA. REMAIN INDOORS UNTIL THE STORM
HAS PASSED.

&&

LAT...LON 3211 8405 3210 8423 3229 8426 3231 8415
TIME...MOT...LOC 2134Z 355DEG 11KT 3223 8415
Special weather statement, Jun 20, 5:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT FRI JUN 20 2014

GAZ069-081-202215-
542 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 40 MPH WINDS IN UPSON AND CRAWFORD COUNTIES UNTIL 615 PM
EDT...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES NORTHWEST OF ROBERTA...MOVING
SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UPSON AND CRAWFORD COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ROBERTA. REMAIN INDOORS UNTIL
THE STORM HAS PASSED.

&&

LAT...LON 3268 8415 3284 8419 3285 8412 3285 8410
      3270 8398 3268 8410 3268 8411 3267 8413
TIME...MOT...LOC 2142Z 337DEG 9KT 3280 8412
Special weather statement, Jun 20, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT FRI JUN 20 2014

GAZ080-093-202245-
613 PM EDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON AND TAYLOR COUNTIES UNTIL 645 PM EDT...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERAL STRONG THUNDERSTORMS NEAR GARDEN VALLEY...MOVING SOUTHEAST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MACON AND TAYLOR COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HICKS...POTTERVILLE...REYNOLDS...
GARDEN VALLEY...WHITEWATER STATE PARK...FOUNTAINVILLE...BARTLETT...
IDEAL...MONTEZUMA AND OGLETHORPE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3227 8422 3229 8422 3230 8424 3246 8425
      3259 8411 3237 8395 3225 8405
TIME...MOT...LOC 2213Z 331DEG 7KT 3246 8414

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:05 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton40 min
Jun 19, 8:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jun 19, 8:33 PM EDTSevere Thunderstorm WarningFFCNewton42 min
Jun 19, 8:35 PM EDTSevere Thunderstorm WarningFFCWilkes25 min
Jun 19, 8:45 PM EDTSpecial Weather StatementFFCMorgan30 min
Jun 20, 1:21 PM EDTSpecial Weather StatementFFCFloyd24 min
Jun 20, 1:43 PM EDTSpecial Weather StatementFFCFloyd32 min
Jun 20, 2:01 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 20, 2:12 PM EDTSevere Thunderstorm WarningFFCFloyd33 min
Jun 20, 2:45 PM EDTSpecial Weather StatementFFCWheeler30 min
Jun 20, 2:47 PM EDTSpecial Weather StatementFFCBartow28 min
Jun 20, 2:51 PM EDTSpecial Weather StatementFFCToombs24 min
Jun 20, 3:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 20, 3:08 PM EDTSpecial Weather StatementFFCTelfair37 min
Jun 20, 3:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 20, 3:22 PM EDTSpecial Weather StatementFFCHaralson23 min
Jun 20, 3:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jun 20, 4:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jun 20, 5:34 PM EDTSpecial Weather StatementFFCSchley26 min
Jun 20, 5:42 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 20, 6:03 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding42 min
Jun 20, 6:37 PM EDTSpecial Weather StatementFFCHouston23 min
Jun 20, 6:44 PM EDTSpecial Weather StatementFFCWhitfield31 min
Jun 20, 6:50 PM EDTSpecial Weather StatementFFCUpson25 min
Jun 20, 6:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Upson37 min
Jun 20, 6:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield33 min
Jun 20, 7:09 PM EDTFlash Flood WarningFFCCatoosa6 hr
Jun 20, 7:29 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 20, 7:40 PM EDTSpecial Weather StatementFFCStewart35 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.